# SDR DXTA2010122204371

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK473
- Aircraft time: 1,956 hours, 1,879 cycles
- Engine: Pwa JT15D5
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DUE TO LT MLG FAILURE AT 80KTS.  ACCELERATION TO 80KTS APPEARED NORMAL UNTIL 80KTS, THEN ACCELERATION IMPAIRED & DIRECTIONAL CONTROL EFFECTED.  IMMEDIATELY ABORTED TAKE OFF & IT TOOK A LOT OF RT BRAKING TO KEEP THE ACFT FROM DEPARTING RUNWAY.   RT MLG THEN BLEW ITS FUSE PLUG AND DEFLATED TIRE.  PERFORMED ROLL TRIM OPS TEST, NEUTRAL SWITCH CHECK - RT AND LT SIDES AND ROLL TRIM SEL SWITCH OPS CHECK.  NO DISCREPANCIES NOTED.  ALL WORK DONE IAW AMM 27-10-00.
